# SDR SWAA2020091815732

- Difficulty date: September 14, 2020
- Submitted: September 18, 2020
- Operation: Air carrier
- Aircraft: N556WN
- Make and model: Boeing 737-7BD
- Aircraft serial: 33936
- Aircraft time: 30,596 hours, 18,115 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Lt Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT EMERGENCY OVERWING AISLE EXIT LIGHT INOP.  R&R LT EMERGENCY OVERWING AISLE EXIT LIGHT, IAW AMM 33-51-03.  OPS CK GOOD.
